# SDR MASA200700488

- Difficulty date: August 6, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 11,919 hours, 8,170 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7336 ORD-COS - RETURNED TO FIELD DUE TO CAPT STAB TRIM INOP.  MX REMOVED AND REPLACED TRIM SWITCH.
